# SDR RAIA960426

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 11,017 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - 7420 - PASSENGER DOOR LIGHT ILLUMINATED DURING FLIGHT.  MAINTENANCE ISSUED DMI 52-2.  MAINTENANCE CLEARED DMI BY ADJUSTING PAX DOOR MICROSWITCH.  (M)
